# SDR AALA991874

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49180
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1631 - AFTER TAKEOFF ODOR OF OVERHEATED ELECTRICAL EQUIPMENT REPORTED BY FLIGHT ATTENDANTS.  RETURNED AND LANDED ORD WITHOUT FURTHER INCIDENT.  CABIN RECIRCULATION FAN CHECKED, ALL CABIN LIGHTS CHECKED WITH TWO OVERHEAD LIGHTS RIGHT SIDE AFT WERE INOPERATIVE.  HAD BROKEN TABS.  REPLACED LIGHT RECEPTACLES.  SYSTEM GROUND CHECKED, NORMAL OPERATION. FUNCTIONAL CHECK FLIGHT CHECKED NORMAL OPERATION.  (X)
